MAUDE Adverse Event Report: CARDINAL HEALTH MAGELLAN INSULIN 1ML 29GX1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MAGELLAN INSULIN 1ML 29GX1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881892910
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported when the nurse pulls off the orange cap, the safety guide also pulls out, making the syringe unusable.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed.Pieces were visually inspected and physically tested with no issues recorded relating to this customer report.The product and specification requirements were met with no non-conforming product identified relating to this customer report.The manufacturing site received one photograph for analysis.The photograph shows a 1ml magellan small safety syringe.A bent cannula and pulled lock insert can be observed in the photograph provided.The issue of pulled lock insert can be confirmed.The root cause was determined to be the potential of adhesive on the lock insert to not be fully cured.A corrective and preventative action (capa) was initiated.This complaint will be used for tracking and trending purposes.

Brand Name
MAGELLAN INSULIN 1ML 29GX1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15146302
Report Number1915484-2022-01285
Device Sequence Number5812318
Product Code FMI
UDI-Device Identifier10884521005938
UDI-Public10884521005938
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881892910
Device Catalogue Number8881892910
Device Lot Number203816X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown